I have acne on my shoulders and i was treated with super strong antibiotics (hospital prescribed as normal GP ones didnt work) for nearly a year these stopped the production of alot of body oils and such like... supposedly for life but the acne came back, which is a bother.
Since coming off 2 years ago ive noticed a massive increase in the strength of the smell of both my semen and of my testicles. I shower everyday and wash thoroughly. I dont eat much dodgy stuff cause of my acne, i dont drink much alcohol, and i drink no tea or coffee.
Any ideas what this is or what i can do?
You didn't say what kind of smell you were having. Semen has a distinctive smell anyway. In general, smells like bleach result from the ammonias already in the sperm and aren't a problem. A fisy odor can come from a bacterial infection. This can be from the woman or the man. If this odor is noticed after sex, then it can be from the woman, which can be a normal vaginal odor due to the presence of lactobaxillus normally secreted in the vagina. If before sex, you may have a bacterial infection or prostatitis. A cheesy odor in uncircumcised men can be due to a buildup under the foreskin and you need to wash and dry the foreskin more often. Yeast infections can also smell, but these are usually accompanied by pus and redness on the head. Other causes can be from the douch the woman uses, what you ate or drank recently (within the last week), colone, perfumes, vaginal sprays, etc. It could be that the woman is just "smelling" you differently. If the smell continues to bother you are other problems arise, see your health care provider and get checked out.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.